Contents of Vol. 10, No. 1                               DOI: 10.5644/SJM.10.1.00

D. F. Anderson, S. E. Atani, M. S. Kohan, and Z. E. Sarvandi
The ideal-based zero-divisor graph of commutative chained rings 3 - 12
J. N. Chaudhari, B. Davvaz and K. J. Ingale
Subtractive extension of ideals in semirings 13 - 20
Milovan Vinčić and Daniel A. Romano
Finitely bi-quasieegular relations 21 - 26
George A. Anastassiou
Multivariate fractional representation formula and Ostrowski type inequality 27 – 35
Sanja Varošanec
Superadditivity of functionals related to Gauss’ type inequalites 37 – 45
Rasoul Aghalary and Santosh Joshi
Starlikeness of double integral operators 47 – 54
T. M. Seoudy
On unified class of -spirallike functions of complex order 55 – 60
Alma Omerspahić
On parameter classes of solutions of the quasilinear second order differential equation 61 – 65
Alma Omerspahić and Vahidin Hadžiabdić
Certain classes of solutions of Lagerstrom equations 67 - 76
Gerardo R. Chacón, Renato Colucci and Daniele D'Angeli
Density of backward paths on the Julia set of a semigroup 77 – 85
Metin Başarır
A note on the rates of convergence of double sequences 87 – 92
Ayşegül Erençin, Gülen Başcanbaz-Tunca and Fatma Taşdelen
Some preservation properties of MKZ-Stancu type operators 93 – 102
Branko Sarić
Fourier series of functions with infinite discontinuities 103 – 110
A. Šahović, F. Vajzović and S. Peco
Continuity conditions for the Hilbert transform on quasi-Hilbert spaces 111 – 120
Pham The Anh
Coincidence point of four completely random operators satisfying generalized weak contractive conditions 121 – 137